# SDR AT9900505

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47723
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 503
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY, FL, FOUND CRACK IN FLOOR SUPPORT FWD CARGO COMPARTMENT AT BS 503 AND BL 6R.  STOP DRILLED, NDT VERIFED CRACK TERMINATED.  WELD REPAIRED 2 EACH CRACK.  TREATED, PRIMED, AND INSTALLED IAW DC9 SRM 51-10-3, 51-30-2, AND EA NR 12-5321-29-C1362.
